# SDR SWIA200515201

- Difficulty date: June 24, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 20,360 hours, 29,858 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001005
- Part serial: 0506
- Condition: Leaking
- Location: Te Flaps
- Part time: 11,660 hours, 17,334 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT INBOARD FLAP COVERED WITH HYDRAULIC FLUID.  REPLACED LT INBOARD FLAP ACTUATOR IAW EMB 120 AMM 27-50-00.
